# SDR A6WA201304024886

- Difficulty date: March 23, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN AVIONICS DOOR STOP FITTING BACK UP STUCK ON FWD SIDE IS CORRODED.  REMOVED AND REPLACED PART.
